Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Taking Depo provera. Had unprotected sex. Missed one shot. Have gum bleeding, nausea, weight gain and pelvic pressure. Am I pregnant?

I took one round of Depo Prevera on February 7th and never renewed my birth control on April 7th. I had been having unprotected sex while on the depo and for a few weeks after missing my shot. Today is June 19th and I still havent had a period and have had pregnancy symptoms . I have one daughter and with my pregnancy with her I had a problem with my gums bleeding (dr said it was hormones). And seriously even down to the bleeding of my gums my symptoms are the same. Im super nauseus and even threw up a few times. Im starting to gain weight. I have gained about 5-10 pounds int the last few months. i also have pelvis pressure, freq urination (no uti have been tsted) but I have also had negitive preg. tst the pst few weeks. what are the possibilities of being pregnant? can symptoms last this long? should i be worried? and can depo cause negitive pregnancy test results for a few months even if you are pregnant?
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
OBGYN 's  Response
Hello.
Thanks for writing to us.
If the repeated pregnancy tests are negative then your symptoms are likely to be due to hormonal imbalance. Polycystic ovaries or thyroid disorders need to be ruled out after proper investigations.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Rakhi Tayal
drrakhitayal@gmail.com
Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor